Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pin and needle sensation in hands, no periods since 6 months, nausea, bloating. Is this menopause ?

Hello, I am 43 years old. I keep getting a tingling pins and needles sensation in my left hand . I have had this for about 3 months and it occurs at least three times a day. I have not had a period for 6 months but I am definitely not pregnant. For the last week I have felt nauseous every day all day - like morning sickness . I also get a lot of bloating in my stomach which i have never had before. Is this menopause? i do not have mood swings or vaginal dryness . Do you know what else it may be? Thank you.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Could be the first signs of menopause: you can check the hormones levels in blood.

Tingling sensation could be because of vitamin deficiency, can take multivitamins supplementation.

Being nauseous could be because of:

- food you eat (any recent changes in your diet)
- any drug you take recently
- intestinal infections (candida, parasites) = can do examination of stool for ova/parasites and candida)

I suggest to also take probiotics. If no improvement, consult GI specialist.

All the best!
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor